MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 NIAGARA DIALYSIS CATHETER KIT 13.5F X 24CM (SHORT-TERM) (DUAL-LUMEN); CATHETER, HEMODIALYSIS, NON-IMPLANTED

C.R. BARD, INC. (BASD) -3006260740 NIAGARA DIALYSIS CATHETER KIT 13.5F X 24CM (SHORT-TERM) (DUAL-LUMEN); CATHETER, HEMODIALYSIS, NON-IMPLANTED
Model Number N/A
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 07/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, "on (b)(6) 2023 a right femoral dialysis catheter was inserted in the patient.Difficult insertion as there was a problem inserting the guide.Instructions to monitor the catheter during dialysis: no worries found dialysis effective/patient deglobulates transfusion/ but on (b)(6) 2023 appearance of a hematoma in the thigh scanner shows a retroperitoneal collection.Resulted in bodily injury, material damage, psychological damage, material waste, dissatisfaction, loss of time.".
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.

Brand Name
NIAGARA DIALYSIS CATHETER KIT 13.5F X 24CM (SHORT-TERM) (DUAL-LUMEN)
Common Device Name
CATHETER, HEMODIALYSIS, NON-IMPLANTED
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17597389
Report Number3006260740-2023-03628
Device Sequence Number15304351
Product Code MPB
UDI-Device Identifier00801741045585
UDI-Public(01)00801741045585
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K030268
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 08/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number5593240
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2023
Initial Report FDA Received Date08/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexUnknown